# SDR AALA202403116201

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,652 hours, 14,292 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT, AIRCRAFT HAD HIGH VIBRATIONS AT HIGH POWER SETTINGS. FLIGHT CONTROLS FELT MUSHY AND AUTOPILOT KICKED OFF TWICE AFTER GEAR AND FLAPS WERE RETRACTED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT TPA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
